first of all, once prescribed an antibiotic it is vital to finish the complete course
in your case you may have become partially well, stopped the antibiotics, and the 'stronger' bacteria then came back with a vengeance
it is also possible that you hvae something called 'walking pneumonia', which is caused by abacteria which is not killed by amoxicillin
unfortunately, you may need a course of a medicine called 'zithromax' or similar, but, mor concerningly, you are having neck pain and headache now, and while it is very unlikely, the possibility that you could have meningitis needs to be considered, and this can be a serious illness indeed
i am standing by for your questions.
are you there?
I am sorry, I have other customers waiting.
ah, there you are
typing i see
well that's kind of hte point... you have been sick enough now and tried on standard antibiotics but you have become worse
further testing is needed, at least another exam, possibly a chest xray, to figure out the best 'next step' for you in terms of treatment
like i said, you may simply need a change of antibiotics
but a doctor needs to see you and take your vitals, listen to your lungs, look in your ears and throat, and assess if you have signs of meningitis
not trying to scare you, and again, i do not think based on what you are telling me that you have it
well, i do not think you have it, though online i need to consider all options, meningitis IS one of the most serious infectious diseases you can get. certain types are deadly.
but some of your symptoms go with it
more likely you have walking pneumonia
or a sinus infection that is now causing your cough with post nasal drainage
and it does sound like you need a change in medicines
so i would say that if your neck becomes particularly bothersome, if your headache becomes prominent, if you develop a high fever, or start vomiting, that you should go to the Emergency today,
if not, i think waiting for tomorrow will be okay and your currnet treatment will help but will not produce a cure.
take your amoxicillin
it sounds like it's not the exact right choice for you
but it will help the doctor to know when he sees you if it is helping or not
is this clear?
sorry, had to switch to Q and A as my patients are starting to arrive.
please let me know if you have further questions.
positive feedback always appreciated.